# SDR SWAA2024100737737

- Difficulty date: September 14, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N8651A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36920
- Aircraft time: 33,925 hours, 16,371 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Web
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRANSVERSE WEB ABOVE THE #2 PYLON AFT TIP IS CRACKED AT O/B UPPER END<[01] REMOVED; REPLACED; AND INSTALLED A NEW TRANSVERSE WEB (LOT#1569586-1) AT R/W ABOVE THE #2 PYLON AFT TIP IAW SRM 51-40-02 AND BOEING DWG 115A2512 SH 4.;[02] VERIFIED CORRECTIVE ACTION ENTRY 1.
